MAUDE Adverse Event Report: PERMOBIL INC. PERMOBIL M3 CORPUS; POWERED WHEELCHAIR

PERMOBIL INC. PERMOBIL M3 CORPUS; POWERED WHEELCHAIR
Model Number M3 CORPUS
Medical Device Problem Codes Mechanical Problem (1384); Mechanical Jam (2983)
Health Effect - Clinical Codes Fall (1848); Laceration(s) (1946); Tooth Fracture (2428)
Date of Event 04/27/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Report was received from the end-user's sister reporting the end-user having fallen out of the power wheelchair on numerous occasions, with claims the caster wheels are becoming stuck in cracks in the sidewalk, and this is causing the powerchair to become blocked while in motion, and this has caused the end-user to fall out of the seating.The most recent event reportedly led to the end-user sustaining a chipped tooth, broken nose, and split lip requiring stiches.The end-user was unable to be reached by permobil, and the provider stated they had not received any communication from the end-user related to any issues with the device related to control or stability issues.At time of this report, the device has not been evaluated to determine if a product malfunction occurred.The provider is making arrangements with the end-user to inspect the device.If permobil receives any new information, a follow-up report will be submitted.The dhr was reviewed, and the device was found to have met specification prior to distribution.
 
Event or Problem Description
Received report claiming while driving the m3 corpus device down a sidewalk, claims were made that the front caster wheels rotated sideways and became stuck in a crack on the pavement.This reportedly caused the device to lose forward momentum which reportedly forced the end-user to lose positioning and fall out of the seating to ground.The fall was reported to have resulted in injuries requiring medical intervention to address.

Brand Name
PERMOBIL M3 CORPUS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer (Section G)
PERMOBIL INC.
300 duke drive
lebanon TN 37090
Manufacturer Contact
ivan fernandez
300 duke drive
lebanon, TN 37090
8007360925
MDR Report Key22145664
Report Number1221084-2025-00006
Device Sequence Number12864065
Product Code ITI
UDI-Device Identifier17330818345674
UDI-Public(01)17330818345674(11)220630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K143014
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberM3 CORPUS
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown